# SDR CA960524015

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 657262
- Condition: Oil Leak
- Location: Nr 2 Eng
- Part time: 45,470 hours
- Component: Pwa, JT8D7B
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

(CAN)ON CLIMBOUT, #2 ENGINE OIL PRESSURE DROPPING, ENGINE SHUTDOWN  INTERNAL OIL LEAK TOWARD THE AFT OF ENGINE.  FOLLOW-UP COMING
